# SDR AALA201805019013

- Difficulty date: April 28, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug MD 83
- Aircraft serial: 53622
- Aircraft time: 52,552 hours, 26,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. OVERHEAD COCKPIT EMERGENCY LIGHTS WILL NOT ILLUMINATE. REMOVED AND REPLACED BATTERY PACK FOR COCKPIT LIGHTS PER AMM 33-53-00. ALL OPERATIONS CHECK OK.
